About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 727923, 8 pages
http://dx.doi.org/10.1155/2013/727923
Research Article

Refinements of Hardy-Type Inequalities

College of Science and Technology, North China Electric Power University, Baoding, Hebei 071051, China

Received 18 April 2013; Accepted 19 July 2013

Academic Editor: Wenchang Sun

Copyright © 2013 Jingfeng Tian and Yang-Xiu Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using Hu Ke's inequality, which is a sharped Hölder's inequality, we present some new refinements of Hardy-type inequalities proposed by Imoru.